# SDR CALA2025021900380

- Difficulty date: February 18, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 79,061 hours, 29,378 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55067
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR BEAM CORROSION AROUND SCREW HOLE STA 987 RBL 30 REF AAR N/R 9942591 ACCOMPLISHED PERMANENT REPAIR AT AFT CABIN WET AREA FLOOR BEAM STA 987 RBL 30 IN REF B737-800 EC/RA# 5321-01429 AND SRM 51-40-02-0G-0 ACCOMPLISHED PERMANENT REPAIR AT AFT CABIN WET AREA FLOOR BEAM STA 987 RBL 30 IN REF B737-800 EC/RA# 5321-01429 AND SRM 51-40-02-0G-0 SDR NO. 1038425
